# SDR SWAA2022092982772

- Difficulty date: September 18, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140AF
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 140AF IS FOUND TO BE OUT OF LIMITS REQUIRES REPLACEMENT / [01] FABRICATED NEW FLOOR PANEL PER AMM. 25-52-01-201-801;[02] 1. DAVID YECK (TECHNICIAN); 20-SEP-2022 09:25 UTC FABRICATED NEW FLOOR PANEL PER AMM. 25-52-01-201-801
